# SDR 20010426AP004

- Difficulty date: February 20, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N249US
- Make and model: Boeing 737201
- Aircraft serial: 22756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 654576773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER AND TIE CLIP CRACKED .250 INCH, BS 520 STRINGER 19L.  REMOVED AND REPLACED TIE CLIP AND INSTALLED STRINGER 18 INCH SECTION PER SRM 53-10-03, 51-10-01, 51-10-02.  REF USAA010224.  (M)
